MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.414
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during an open reduction internal fixation (orif) of a distal femur fracture the 4.5mm variable angle locking compression plate condylar system was used.During the operation the connecting bolt for the percutaneous outrigger failed to attach to the 4.5mm variable angle locking compression plate curved condylar plate/14 hole/301mm/right.There were no issues with attachment to any other length plate in the system and a second instrument set opened during the case produced the same result.The 14 hole plate was used without the outrigger, causing minimal delay, but greatly increasing surgical difficulty.Additionally, the handle for percutaneous threaded drill guides would properly attach to the drill guides.This was remedied with minimal delay through the use of the second instrument set.There was a surgical delay of twenty (20) minutes.Procedure was successfully completed.There is no patient consequence reported.This report is for one (1) 4.5mm va-lcp curved condylar plate/14 hole/301mm/right.This is report 1 of 4 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/RIGHT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10427348
Report Number2939274-2020-03643
Device Sequence Number2854233
Product Code JDP
UDI-Device Identifier10886982042897
UDI-Public10886982042897
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.414
Device Catalogue Number02.124.414
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1
Patient Weight84